Bleeding after stopping BC?

posted 3 years ago in TTC
Post # 3
Member
1838 posts
Buzzing bee
  • Wedding: May 2013

@almondjoy: i think it’s normal. you confused your body by taking those first two pills and then stopping

Post # 4
Member
3378 posts
Sugar bee
  • Wedding: October 2010

I stopped with the inactive week pills and still had my period start just about 3-4 days after my pill induced period ended.  Your hormones are just out of whack because of the pill.  It can take 6-12 months to get “normal” again.

Post # 5
Member
2197 posts
Buzzing bee
  • Wedding: March 2013

Your body can do all sorts of crazy things when coming off of birth control pills. Don’t worry just yet. The bleeding is normal. Let your body sort itself out. Yes, it is possible to get pregnant the first month off. But also be aware that regulating hormones the first month can give you pregnancy-like “symptoms”.  Welcome to the crazy world of TTC. 

Post # 6
Member
810 posts
Busy bee
  • Wedding: October 2013

@almondjoy:  About 4-7 days after I stopped taking BC pills I had the “withdrawal bleed” which is totally normal, and like a min-period. It didn’t last as long or was as heavy as an average period for me. About a month later I got a ‘real’ period that was average. Everyone’s body reacts differently, but from the research I did the withdrawal bleed is normal but not quite a real period I guess.

You may not ovulate the first month, but that’s normal too. It seems its average for it take the body 2-3 months to regulate itself and adjust to it’s own hormones instead of the additional ones you’ve been suplementing with. I’m just over a month out from stopping BC and am feeling pretty normal. I had some crazy mood swings and headaches for a couple of weeks, but now I think I’m back to normal for the most part.

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors